# SDR SWAA2024012636594

- Difficulty date: December 30, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 27,106 hours, 13,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO; L/H SIDEPLATE HAS CORROSION AT HOLES FROM BS 500B+16.<[01] BLENDED AREAS. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[02] BLENDED AREAS; REMOVED 0.008' MATERIAL. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2;[03] FABRICATED REPLACEMENT SECTION OF L/H SIDE PLATE FROM STATION 500B+10' TO STATION 500F+10' AND REPAIR PARTS PER SRM53-00-53-2R-5;[04] C/W CORRECTIVE ACTION#3. RII;[05] FABRICATED REPLACEMENT SECTION OF L/H SIDE PLATE FROM STATION 500B+10' TO STATION 500F+10' AND REPAIR PARTS PER SRM53-00-53-2R-5 INSTALLED PARTS PER SRM53-00-53-2R-5 AND EA M-22-153-01550.;[06] FABRICATED REPLACEMENT SECTION OF L/H SIDE PLATE FROM STATION 500B+10' TO STATION 500F+10' AND REPAIR PARTS PER SRM53-00-53-2R-5 INSTALLED PARTS PER SRM53-00-53-2R-5 AND EA M-22-153-01550.;[07] RII INSPECTED AS REQUIRED C/A # 5 AND C/A # 6;[08] REPAIRED L/H SIDE PLATE FROM STATION 500B+10' TO STATION 500F+10' AND REPAIR PARTS PER SRM53-00-53-2R-5 INSTALLED PARTS PER SRM53-00-53-2R-5 AND EA M-22-153-01550. FOR FURTHER INFO SEE STEPS 3-7;[09] VERIFIED RII- 8. STEVEN POULIN (TECHNICIAN); 11-JAN-2024 07:15 UTC REPAIRED L/H SIDE PLATE FROM STATION 500B+10' TO STATION 500F+10' AND REPAIR PARTS PER SRM53-00-53-2R-5 INSTALLED PARTS PER SRM53-00-53-2R-5 AND EA M-22-153-01550. FOR FURTHER INFO SEE STEPS 3-7
